# SDR 07FDEA00884

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EXIST AT AVIONICS COMPARTMENT STA 1315/ FR 17 STGR 45 LT 2' BY 2' INCHES BELOW ACCESS PNL 121 PF ZONE 120 COMPLIED WITH EA 6-5330-107691.
